# SDR HEEA968214

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 2A10001G
- Condition: Defective
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISE IN #2 VHF RADIO FREQUENCY RANGE 118-136.  NEEDS MOD "A".  UNIT LOCATED IN VERY HOT AREA.
